# SDR K11A2022071200141

- Difficulty date: June 1, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 59,335 hours, 39,759 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 59,335 hours, 39,759 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT FUSELAGE FRAME AT SUPPORT BRACKET INBOARD ATTACH RIVET LOCATION AT STA 440 BETWEEEN STRINGERS 8R AND 9R
